Jump to ContentJump to Main Navigation
Show Summary Details

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Editorial Board Member: Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Strambach, Karl


IMPACT FACTOR 2015: 0.823
Rank 88 out of 312 in category Mathematics and 124 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.848
Source Normalized Impact per Paper (SNIP) 2015: 1.000
Impact per Publication (IPP) 2015: 0.606

Mathematical Citation Quotient (MCQ) 2015: 0.66

149,00 € / $224.00 / £112.00*

Online
ISSN
1435-5337
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Twisted bimodules and Hochschild cohomology for self-injective algebras of class An

T. Holm / K. Erdmann

Citation Information: Forum Mathematicum. Volume 11, Issue 2, Pages 177–201, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/form.1999.002, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. I. Generalov
Journal of Mathematical Sciences, 2012, Volume 183, Number 5, Page 640
[2]
A. I. Generalov
Journal of Mathematical Sciences, 2012, Volume 180, Number 3, Page 278
[3]
Zygmunt Pogorzały
Communications in Algebra, 2003, Volume 31, Number 6, Page 2985
[4]
Edward L. Green, Eduardo N. Marcos, and Nicole Snashall
Communications in Algebra, 2003, Volume 31, Number 1, Page 357
[5]
Volodymyr Mazorchuk and Catharina Stroppel
Advances in Mathematics, 2011, Volume 228, Number 2, Page 1008
[6]
Takahiko Furuya and Katsunori Sanada
Communications in Algebra, 2006, Volume 34, Number 6, Page 2019
[7]
Yu. V. Volkov
Journal of Mathematical Sciences, 2009, Volume 161, Number 4, Page 492
[9]
Yun Ge Xu and Dan Wang
Acta Mathematica Sinica, English Series, 2008, Volume 24, Number 7, Page 1097
[10]
Yu. Volkov and A. Generalov
Journal of Mathematical Sciences, 2007, Volume 147, Number 5, Page 7042
[11]
Jinmei Fan and Yunge Xu
Frontiers of Mathematics in China, 2006, Volume 1, Number 4, Page 526
[12]
A. I. Generalov and M. A. Kachalova
Journal of Mathematical Sciences, 2006, Volume 136, Number 3, Page 3850

Comments (0)

Please log in or register to comment.